# SDR 9617649909

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 637- 667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE UNDERWING FUSELAGE SKIN FROM FS 637 TO 667, LONGERONS 27R TO 29R.  REPAIRED SKIN (P/N 5911418-119) PER EA 99-110716.
